Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xBreannex

Member
  • Posts

    4
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Wow, I didn't think I'd find anyone here - let alone so soon - that has had to deal with this. I'm sorry that you've had to deal with it for so long and didn't catch it in time. That would be highly frustrating to me. It seems weird they couldn't even consider the fact that it could be IIH even without the vision problems because I read that not all cases of IIH even have physical symptoms like Papilledema. Can I ask if your symptoms faded in and out while you were on Diamox? I've been on Di
  2. Which symptoms are you experiencing? How often and how severe? Because yes, the entire tetracycline family (http://en.wikipedia.org/wiki/Tetracycline_antibiotic) can lead to IIH and/or Papilledema. IIH affects all shapes and sizes (and although 90% of patients are obese and women) so I would say go see your doctor with your concerns right away.
  3. Yeah, no problem! But as I said, I am a very rare case (there are only 12,000 documented cases of IIH in the USA), but I want people to be aware that there are always complications. I'm just waiting to get better now before school starts up again, ugh.
  4. I see a lot of people wanting to try out Minocycline, and of course, your dermatologist will tell you the typical side-effects - dizziness, sensitive to sunlight, etc. But what really is unfortunate is that they don't typically warn you about the serious side effects, which, unfortunately for myself, I am currently experiencing. In case you're wondering, I have moderate acne and have been on Minocycline in combination with Spironolactone for about a year. I also had some creams, but I only use
×